# SDR DALA2019101545915

- Difficulty date: October 13, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 87,490 hours, 40,313 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BHEC INSPECTION PER AMDS 5331-01232-02G STEP 2 REVEALS CRACK INDICATIONS AT TWO HOLES. HOLE NR 1 LOCATED AT BS 349.57 3.51 INCHES ABOVE S-7L.  HOLE NR 2 LOCATED AT EDGE OF DOOR CUTOUT 7.19 INCHES FWD OF STA. 349.57. REPAIRED IAW ERA. 581643-14AD REV. O. P.R.I. AND FINAL MATCH.
